# SDR AALA201509239027

- Difficulty date: August 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D53912589200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, BRACKET AT FRAME 16 IS CORRODED, BETWEEN STRINGER 22R & 23R.  R & R BRACKET IAW SRM 51-72-11, 51-42-11 & DWG D53912575.
